# SDR SWAA032759

- Difficulty date: December 16, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 66,238 hours, 72,109 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND 2 EA FUSELAGE SKIN CRACKS AT STR 18L, BETWEEN BS 763 AND BS 780.  REPAIRED SKIN PER SRM.
